Post Tysabri

My ‘after’ photo! ‘After’ my visit to the hospital for my monthly MS medication top up!

and ‘After’ sleeping the ‘after’noon away, because it really is extremely tiring for me during my medication infusion (basically sitting with a drip next to me with the medication being pumped straight into a vein!) 
Give me a couple of days & I’ll be back to me’ 😊😜

*Taken on my iPhone, no filter, no makeup! Just me!*

*Taken on my iPhone, no filter, no makeup! Just me!*

2 thoughts on “Post Tysabri

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s